# SDR SWAA2025101524282

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 53,760 hours, 32,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SIDE OVERWING EXIT LOWER SIGN BROKEN OFF.   REMOVED AND REPLACED EXIT ROW LOWER EXIT SIGN RT COVER IAW AMM 33-51-01.
